# SDR DALA2016032102132

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Skin
- Condition: Corroded
- Location: Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HEATER BLANKET SKIN AROUND ACCESS PLATE 1410C.  RT HEATER BLANKET SKIN WAS REPAIRED WITH ER/A 543147-14AD, REV ORIGINAL.
